Vol 4, No 4 (2015)

International Journal of Statistics and Probability, Vol. 4, No. 4, November 2015

Table of Contents

Articles

M. P. Iwundu
PDF
p1
Alan Ricardo da Silva, Iracema Veiga Madeira Mauriz
p20
Karl Schweizer, Xuezhu Ren, Tengfei Wang, Florian Zeller
PDF
p40
Richard Douglas
PDF
p51
Shakhawat Hossain, Hatem A. Howlader
PDF
p64
Ammar M. Sarhan, Joseph Apaloo
PDF
p77
Louis Asiedu, Atinuke O. Adebanji, Francis Oduro, Felix O. Mettle
PDF
p93
Ronaldo V. da Silva, Frank Gomes-Silva, Manoel Wallace A. Ramos, Gauss M. Cordeiro
PDF
p112
Ahmed Z. Afify, G. G. Hamedani, Indranil Ghosh, M. E. Mead
PDF
p132
Wendy Smith
PDF
p149


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.